# SDR VNAA2012062800012

- Difficulty date: June 28, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 19,350 hours, 19,982 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2348
- Condition: Failed
- Location: Te Flap
- Part time: 19,890 hours, 20,373 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED FLAPS FAIL AMBER MESSAGE IN FLIGHT.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED LEFT BPSU (BRAKE AND POSITION SENSOR UNIT) AND PERFORMED CHECKS USING FIM.  AIRCRAFT RELEASED FOR SERVICE.
